# SDR 96ZZZX2752

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE331*
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038391
- Condition: Cracked
- Location: 1st Stg Turb
- Part time: 9,235 hours
- Component: 31033152
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAL CRACKED AT FLANGE APPROXIMATELY 14 PLACES.  THIS IS A CRITICAL LIFE-LIMITED COMPONENT.  LIMIT - 20,000 CYCLES.  SUGGEST ALLIED SIGNAL ENGINEERING DETERMINE/CORRECT CAUSE.  THIS IS THE 12TH SEAL PLATE FOUND CRACKED AT THIS FACILITY.  TOTAL CYCLES, 9,656.
